# SDR AWXA200500330

- Difficulty date: January 22, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON R-1 DOOR SILL INNER CHORD BETWEEN BS 291 AND BS 356, RBL 59, WL 208.  MAINTENANCE REMOVED CORRODED R-1 DOOR SILL INNER CHORD FROM BS 291 TO BS 356, RBL 59; FABRICATED A NEW REPLACEMENT CHORD PER DWG 65-45875-45; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
